# SDR 20010425AP021

- Difficulty date: March 7, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N127GU
- Make and model: Boeing 737242
- Aircraft serial: 22074
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GUA - FLT 514 - ENGINE NR 2 LOW OIL PRESSURE LIGHT CAME ON, AND OIL PRESSURE INDICATOR SHOWED 30 PSI.  ENGINE WAS SECURED.  CONDITION OCCURRED AFTER LANDING AT GUA.  VERIFIED THAT NO WINDMILLING CONDITION EXITS.  A TROUBLESHOOTING WAS ACCOMPLISHED, ACCORDING TO PW ENGINE MM 72-00 TROUBLESHOOTING 02A, PARAGRAPH ''F'' (OIL PRESSURE PROBLEMS); LOW OR NO OIL PRESSURE; TABLE VI, AND FIGURES 118 AND 119.  AIRCRAFT REMAINS ON GROUND FOR COMPLETE INSPECTION.  (M)
